# SDR COMA0060872

- Difficulty date: October 30, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 7,099 hours, 7,238 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 601R930507
- Part serial: 676
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 2,231 hours, 2,290 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 8 DEGREES.  REPLACED THE FCU.
